# SDR ASAA2017020619716

- Difficulty date: February 6, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 3,718 hours, 1,231 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON THE GROUND WITH ENGINES RUNNING, CONTROL CABIN ZONE TEMP ILLUMINATED ON MASTER RECALL AND RESETS.  ACFT GROUNDED. ON ACFT ARRIVAL, CONT CABIN ZONE TEMP ANNUNCIATOR DOES NOT ILLUMINATE WITH MASTER RECALL. PERFORMED FIM 21-62 TASK 842 AND FIM 21-62 TASK 801, NO EXISTING FAULTS, FAULT HISTORY SHOWED LAST FLIGHT WITH FAULT (BOTH CONTROLLERS) FLT 4, FAULT 21-51311 FLT DECK SELECTOR. PERFORMED FIM 21-62 TASK 862 - INTERMITTENT FAULT. GROUND TEST GOOD BOTH PFTC.
